This paper presents a novel class of third order nonlinear nonautonomous neutral differential equation with delay. The third order neutral differential equation is cut down to a system of first order, a suitable complete Lyapunov-Krasovskii's functional is constructed and used, to obtain standard conditions on the nonlinear functions to ensure stability and uniform asymptotic stability of the trivial solutions, the existence of a unique periodic solution, uniform boundedness and uniform ultimate boundedness of solutions when the forcing term is nonzero. The obtained results are new and include many prominent results on neutral and nonneutral delay differential equations in literature. Finally, the practicability and reliability of the theoretical results are demonstrated.
Third order, nonlinear neutral differential equation, uniform stability, uniform ultimate boundedness
ADEMOLA, ADELEKE; ARAWOMO, PETER; ADESINA, OLUFEMI; and OKOYA, SAMUEL
"On the behaviour of solutions to a kind of third order nonlinear neutral differential equation with delay,"
Turkish Journal of Mathematics: Vol. 46:
8, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss8/6